# SDR AALA202109274882

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A300*
- Aircraft serial: 6100
- Aircraft time: 24,582 hours, 9,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST BOTTLE NEEDS SERVICED ITS IN THE YELLOW. SERVICE R4 DOOR ASSIST BOTTLE PER JOB CARD 26L00005005.
